Journal of Mathematics and Statistics

Behavior of the Dedekind's Function over First Order Theta Function According to Conditions Modular Form

Ismet Yıldız

DOI : 10.3844/jmssp.2006.401.406

Journal of Mathematics and Statistics

Volume 2, Issue 3

Pages 401-406

Abstract

The effect Dedekind's etha function on theta functions is analyzed according to the characteristics of theta functions under modular group conditions.

Copyright

© 2006 Ismet Yıldız. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.